# SDR AALA202412163837

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 65,843 hours, 27,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulted
- Location: Zone 200 Flshlit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NEED NEW FWD FA FLASHLIGHT.  STATUS LIGHT FLASHING RED. REPLACED 1L DOOR JUMPSEAT FLASHLIGHT BATTERY.
